Couldn't find what you looking for?

TRY OUR SEARCH!

Just giving a little background here, I have been on Percocet for 2 years now(10/325) 4-6 daily and I recently tapered off and ended with 2.5/325. Its been 4 day since I have taking any percocet and doing alright, my doctor gave me clonidine to help me get off these pills. Now I'm wondering if I'm still having withdrawal symptoms such as nervousness, tension in my back, back and muscles are very sore, has anyone had these symptoms and is it possible my body is detoxing still and how long does it take to feel nomal again. Any help here would be appreciated

Loading...

Hi honey! Each person takes different times to detox, clonidine can really help with the twitching and irritability! IF you can continue with not many side effects then GREAT! 4 days is pretty good actually and you should pat yourself on the back for this! Just eat healthy, and drink lots of water - to help your liver and fat cells drop the rest of the percs! And also look into taking Milk Thistle - this is found in health food stores! It can really help you cleanse out your liver! How are you handling this?
Reply

Loading...

I'm handling it ok, wake up with a wet pillow, sore as hell but the nervousness and anxiety is the worst along with the tension in my back, the clonidine really helps get me through each day along with (2/ 500mg)tylenol 3-4 x and advil 800mg 3x a day. I last took a perc on Friday at 8am(2.5/325) now it's wednesday. The milk Thistle is a great idea, I took it when I was on the percs, but not consistant. Thanks
Reply

Loading...

Your body is just getting rid of all the c**p! Milk thistle is for when you stop not when you are on it!!!! LOL Do you still need something for pain relief? As I'm worried about you with the Tylenol and the Advil! Tylenol is another attack on the liver!
Reply

Loading...

What would you suggest instead of the tylenol
Reply

Loading...

What is your injury and pain level at on most days?
Reply

Loading...

on a scale of1-10 with 10 the worst i'd say a 7
Reply

Loading...

Just remember one thing OK? Just like myself and EVERY other addicted person out there, a lot of the pain can actually come from your addicted brain! It is basically saying to you "So you think that YOU are in control?! I WILL show you who's boss!" And creates MAJOR obsticals and WILL cause you pain! The problem is WHICH is true pain!? That is the problem! I was put on EVERY kind of pain killer after I came off of the percs, and the one that works SO well for me is Tramacet! It contains Acetopminaphine, BUT then you don't have the need for Advil! So have your doctor check into this as well! BECAUSE if you are in pain, you are more inclined to going back ont he pills! You obviously need something to get you through the day and get on with your life!
Reply

Loading...

I take less than two @ 325mg a day. I am also weening off of them. I notice too, tension and soreness in the back area. Quite frankly I feel sore all over. I do believe this to be directly related as these symptoms go away when I use half a tab. Thanks for your comments.
Reply

Loading...

It has been 5 days. Iam just realized y iam sick haven't Bern able to eat just wanna lay around ........my boyfriend says to me bar when Da last time u took a pill I say Monday today is Friday .....he says ur going threw withdrawal I say no not knowing iam.......I had ran out not even knowing iam addicted .....iam thinking iam sick cause iam pregnant or Da flu....cause I wasn't even trying to stop just didn't have any so I Google it an read all dis went to Kroger got some fruit SN water......now I don't even want any if dis is how I feel with none......day six no pain just nausea an can't sleep an fever....
Reply

Loading...